# SDR CA020103016

- Difficulty date: August 16, 2000
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,215 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Coupling
- Part number: 23097911
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CIRCUMFERENCE CRACKS ON PILOT O.D AREA. DISCREPANCY FOUND DURING COMPRESSOR REPAIR. DUE TO CUSTOMER REPORT METAL CONTAMINATION.
